MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; CARDIOVASCULAR MONITOR

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; CARDIOVASCULAR MONITOR
Model Number 453564241901
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device did not behave as expected by the customer.To resolve the reported issue, the device was rebooted.Although the reported issue was resolved by rebooting the device, it is not known what caused the customer's issue initially.
 
Event or Problem Description
The customer reported that the heart rate value was stuck at 99 and not updating.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
CARDIOVASCULAR MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11301616
Report Number1051786-2021-00003
Device Sequence Number3347642
Product Code MWI
UDI-Device Identifier00884838103610
UDI-Public(01)00884838103610
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564241901
Device Catalogue Number453564241901
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1